#39524
mmmazemelissa
Moderator

Hi Danmar,

It doesn’t sound like vaginismus.

What are you using for birth control? Are you on birth control pills?

I see a lot of women who use birth control pills who develop a vulvodynia/vestibulodynia from the suppression of hormones from birth control. The vagina, especially the tissue surrounding the vaginal entrance (the vestibule) are hormone dependent, and the tissue can become irritated, uncomfortable, painful when it does not have adequate hormones. If this could be the case, stopping the birth control and getting on a hormone cream can be really helpful.

I think it was really good that you got a proper culture to rule out infection as well.

I would make sure you aren’t using any soaps or irritants in the vaginal area. Coconut oil can be soothing and you can try that at the entrance to see if it helps.

If you are in the NY area, you can come to Maze, and we can for sure help you figure out what’s going on. We are seeing patients in office.

Melissa